MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STATPADZ HVP MULTI-FUNCTION CPR ELECTRODES

BIO-DETEK INCORPORATED CPR STATPADZ HVP MULTI-FUNCTION CPR ELECTRODES
Model Number 8900-0402
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated device was unable to obtain an ecg signal with these electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrode pads and the customer report was not replicated or confirmed.The investigation did not yield any results that were untypical.The electrodes passed all testing and were confirmed to have been assembled correctly.There is no indication of a device malfunction associated with the returned electrodes.Visual inspection of the pads did find samples of human hairs, skin residue, and a large piece of skin tissue that can prevent the electrodes from optimal coupling.The returned electrodes were observed to be functioning as expected during the evaluation.It is important to mention the device and activity/clinical logs were not returned for evaluation.No trend is associated with reports of this type.

Brand Name
CPR STATPADZ HVP MULTI-FUNCTION CPR ELECTRODES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9519681
Report Number1218058-2019-00177
Device Sequence Number595478
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public00847946016319
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/09/2020
Device Model Number8900-0402
Device Catalogue Number8900-0402
Device Lot Number1518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1